# SDR 96FDEA01028

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE TO THE AFT SIDE OF THE 1183 BULKHEAD WEB AT LBL 36 WL 261.  REPAIRED AFT SIDE OF THE 118.3 BULKHEAD WEB AT LBL 36 WL 261 IAW FEDEX SRM 53-10-09 FIG 4.
